# SDR COMA0570029

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 3,959 hours, 3,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341755
- Condition: Corroded
- Location: Fusleage
- Part time: 3,959 hours, 3,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSVERSE BEAM AT FS 280 IS CORRODED FROM LBL 36 TO RBL 36.  THE CORRODED TRANSVERSE BEAM WAS REMOVED.  A NEW TRANSVERSE BEAM WAS FABRICATED AND INSTALLED IAW BRAS EO 601R-53-6066 AND BOMBARDIER REO 670-53-11-047 REV A.
